Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


worried
Feb 17, 2010

hi i have just started taking truvada and efavirenz, last night was my 1st dose, i have noticed blood shot eyes and sort of puffy, i red on another web site to stop immiditly and contact a doc, i dont no weather to take another dose tonight becauce i cannot contact my doc till tomorrrow? plz help asap

Response from Dr. Young

Hello and thanks for your post.

Based on what you've described, there's no reason to stop your medications immediately (if at all). Having blood shot eyes isn't a reason to discontinue medications.

If you were my patient, I'd instruct you to continue taking your medications as prescribed and follow up about your symptoms in the next days.

I hope this helps, BY



Previous
starting treatment
Next
alternative treatment of AIDS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement